# SDR DALA2016061304547

- Difficulty date: June 12, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 40,052 hours, 27,910 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINKS AND SETTLEMENT AREA OF FUEL ACCESS DOOR 620EB AT RT WING.  CORROSION ON COUNTERSINK AND SETTLEMENT AREA OF FUEL ACCESS 620EB WERE REMOVED AND FOUND OUT LIMITS WITH 3 ADVANCED HOLES .545, .549, .544 THEREFORE WAS REPLACED IAW SRM 57-10-01 AND AMM 28-42-01.
